Asymptotic estimates for the solutions of a differential-functional equation with linear delay

  • D. V. Bel’skii
  • G. P. Pelyukh Ин-т математики НАН Украины, Киев

Abstract

We establish new properties of the solutions of a differential-functional equation with linearly transformed argument.
Published
25.01.2019
How to Cite
Bel’skiiD. V., and PelyukhG. P. “Asymptotic Estimates for the Solutions of a Differential-functional equation With Linear Delay”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 1, Jan. 2019, pp. 129-38, http://umj.imath.kiev.ua/index.php/umj/article/view/1424.
Section
Short communications